# SDR N6WA2024121505

- Difficulty date: December 14, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N559GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10073
- Aircraft time: 43,863 hours, 33,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Lintel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LINTEL STRG3 CRACKED AT FS280. PERFORMED PAX DOOR LINTEL STINGER 3 REPAIR IAW EO C700/900-53MR AND SB 670BA-53-040.
